A strong Borel--Cantelli lemma for recurrence (Q6391175): Difference between revisions

From MaRDI portal
Created a new Item
 
Normalize DOI.
 
(2 intermediate revisions by 2 users not shown)
Property / DOI
 
Property / DOI: 10.4064/sm220216-2-7 / rank
Normal rank
 
Property / Wikidata QID
 
Property / Wikidata QID: Q124963506 / rank
 
Normal rank
Property / DOI
 
Property / DOI: 10.4064/SM220216-2-7 / rank
 
Normal rank
links / mardi / namelinks / mardi / name
 

Latest revision as of 16:46, 30 December 2024

scientific article; zbMATH DE number 7628558
Language Label Description Also known as
English
A strong Borel--Cantelli lemma for recurrence
scientific article; zbMATH DE number 7628558

    Statements

    15 February 2022
    0 references
    math.DS
    0 references
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references